Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Physics

formerly Central European Journal of Physics

Editor-in-Chief: Seidel, Sally

Managing Editor: Lesna-Szreter, Paulina


IMPACT FACTOR 2017: 0.755
5-year IMPACT FACTOR: 0.820

CiteScore 2017: 0.83

SCImago Journal Rank (SJR) 2017: 0.241
Source Normalized Impact per Paper (SNIP) 2017: 0.537

ICV 2017: 162.45

Open Access
Online
ISSN
2391-5471
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

Oscillation of fractional order functional differential equations with nonlinear damping

Mustafa Bayram / Hakan Adiguzel / Suleyman Ogrekci
Published Online: 2015-12-31 | DOI: https://doi.org/10.1515/phys-2015-0053

Abstract

In this paper, we are concerned with the oscillatory behavior of a class of fractional differential equations with functional terms. The fractional derivative is defined in the sense of the modified Riemann-Liouville derivative. Based on a certain variable transformation, by using a generalized Riccati transformation, generalized Philos type kernels, and averaging techniques we establish new interval oscillation criteria. Illustrative examples are also given.

Keywords: fractional derivative; fractional differential equation; Riemann-Liouville derivative; Riccati transformation; oscillation criteria

References

  • [1] S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York (2008) Google Scholar

  • [2] K. Diethelm, A. Freed, On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, In: F. Keil, W. Mackens, H. Vob, J. Werther (Eds.) Scienti fic Computing in Chemical Engineering II: Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, Springer, Heidelberg (1999), 217-224 Google Scholar

  • [3] L. Gaul, P. Klein, S. Kempfle, Mech. Syst. Signal Process. 5, 81 (1991) Google Scholar

  • [4] W. Glöckle, T. Nonnenmacher, Biophys. J. 68, 46 (1995) Google Scholar

  • [5] F. Mainardi, Fractional calculus: some basic problems in continuum and statistical mechanics, In: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus in Continuum Mechanics, Springer, Vienna (1997), 291-348 . Google Scholar

  • [6] R. Metzler,W. Schick, H. Kilian, T. Nonnenmacher, J. Chem. Phys. 103, 7180 (1995) Google Scholar

  • [7] K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin (2010) Web of ScienceGoogle Scholar

  • [8] K. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York (1993) Google Scholar

  • [9] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego (1999) Google Scholar

  • [10] A. Kilbas, H. Srivastava, J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006) Google Scholar

  • [11] D. Delbosco, L. Rodino, J. Math. Anal. Appl. 204, 609 (1996) Google Scholar

  • [12] Z. Bai, H. Lü, J. Math. Anal. Appl. 311, 495 (2005) Google Scholar

  • [13] H. Jafari, V. Daftardar-Gejji, Appl. Math. Comput. 180, 700 (2006) Google Scholar

  • [14] S. Sun, Y. Zhao, Z. Han, Y. Li, Commun. Nonlinear Sci. Numer. Simul. 17, 4961 (2012) Google Scholar

  • [15] M. Muslim, Math. Comput. Model. 49, 1164 (2009) Google Scholar

  • [16] A. Saadatmandi, M. Dehghan, Comput. Math. Appl. 59, 1326 (2010) Google Scholar

  • [17] F. Ghoreishi, S. Yazdani, Comput. Math. Appl. 61, 30 (2011) Google Scholar

  • [18] J. Edwards, N. Ford, A. Simpson, J. Comput. Appl.Math. 148, 401 (2002) Google Scholar

  • [19] L. Galeone, R. Garrappa, J. Comput. Appl.Math. 228, 548 (2009) Google Scholar

  • [20] J. Trigeassou, N.Maamri, J.A. Sabatier, A. Oustaloup, Signal Process. 91, 437 (2011) Google Scholar

  • [21] W. Deng, Nonlinear Anal. 72, 1768 (2010) Google Scholar

  • [22] R.P. Agarwal, S.R. Grace, D. O’Regan, Oscillation Theory for Second Order Linear, Half Linear, Super Linear and Sub Linear Dynamic Equations, Kluwer Academic Publishers, The Netherlands, 672pp. (2002) Google Scholar

  • [23] R.P. Agarwal, M. Bohner, L. Wan-Tong, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker Inc., New York, 376pp. (2004) Google Scholar

  • [24] G. Jumarie, Comput. Math. Appl. 51, 1367 (2006) Google Scholar

  • [25] G. Jumarie, Appl. Math. Lett. 22, 378 (2009) CrossrefGoogle Scholar

  • [26] N. Faraz, Y. Khan, H. Jafari, A. Yildirim, M. Madani, J. King. Saud Univ. 23, 413 (2011) Google Scholar

  • [27] B. Lu, Phys. Lett. A 376, 2045 (2012) Google Scholar

  • [28] Q. Feng, F. Meng, Electr. J. Differ. Equ. 2013, 1 (2013) Google Scholar

  • [29] T. Liu, B. Zheng, F. Meng,Math. Probl. Eng. 2013, 830836 (2013) Google Scholar

  • [30] H. Qin, B. Zheng, Scientific World J. 2013, 685621 (2013) Google Scholar

  • [31] Q. Feng, IAENG IJAM 43, IJAM_43_3_09 (2013) Google Scholar

  • [32] S.M. Guo, L. Mei, Y. Li, Y.F. Sun, Phys. Lett. A 376, 407 (2012) Google Scholar

  • [33] S. Zhang, H. Zhang, Phys. Lett. A 375, 1069 (2011) Google Scholar

  • [34] Y. Huang, F. Meng, Appl. Math. Comput. 199, 644 (2008) Google Scholar

  • [35] G.H. Hardy, J.E. Littlewood, G. Polya, Inequalities, second ed., Cambridge University Press, Cambridge (1988) Google Scholar

About the article

Received: 2015-11-14

Accepted: 2015-11-27

Published Online: 2015-12-31


Citation Information: Open Physics, Volume 13, Issue 1, ISSN (Online) 2391-5471, DOI: https://doi.org/10.1515/phys-2015-0053.

Export Citation

©2015 M. Bayarm et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in